Weight loss


#1
Has anyone one else suffered from weight loss? Most people seem to put weight on! I have lost 5kgs since I went on Requipxl and Stalevo and I didn’t have much to lose in the first place. My neuro is referring me to a dietician if I continue to lose weight. My appetite is good and health in general not bad, so feel it must be the drugs. I would be interested to know if anyone else has this problem.

Bluebell

#2
yes blue bell ive lost another 5ib over the last month since i was weighed last at the gps,mine could be down to stress ,i some times have a yogurt for breakie then have sarny ,for luch and me dins in evening ,so im not sure wot it is really ,me bp is up through stress,but they keep eye on both .

#3
oh Bluebell, i wish i had that oroblem,

I increased my sinememt, last month from 4 to 5 tabs a day, and i have put om 6 il, it must be the drugs,



i see the specialist next thusday, so he might change them for me

jax

#4
oppps, sorry that was a problem !!!

#5
Hello ,bluebell, when i was dxn 4 yrs ago, the neuro who gave me the news said at some stage PWP lose weight, for what reason he didnt know , im still waiting for mine to kick in.Parkypete

#6
My OH has lost weight, over the years, since diagnosis. Most of it seems to be muscle loss, not because they don't do some exercise, they do light gardening, on a good day, walk the dog, again, on a good day. Clothes are now too big but, due to a slouch, trousers have gone up a waist size but the usual size are now too long in the leg.